Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 165, NWS Tulsa, OK

April 24, 2011Sebastian County, Arkansas; LeFlore County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 24, 2011, 6:52 PM CDT for Sebastian County, Arkansas; LeFlore County, Oklahoma. It was in force for 53 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2011, 6:52 PM CDT (23:52 UTC)
Expired
Apr 24, 2011, 7:45 PM CDT
In force
53 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Sebastian County, AR, LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 33 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 6:58 PM CDTHAIL 1.5Cameron, OK
Apr 24, 7:03 PM CDTTORNADO7 Se Poteau, OKSMALL ROPE TORNADO PRODUCED TREE DAMAGE NEAR MONROE
Apr 24, 7:05 PM CDTHAIL 1.5Poteau, OK
Apr 24, 7:09 PM CDTTSTM WND GST 60Poteau, OK
Apr 24, 7:23 PM CDTHAIL 1.75Hartford, AR
Apr 24, 7:39 PM CDTHAIL 0.88Huntington, AR
Apr 24, 7:42 PM CDTHAIL 0.88Mansfield, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 5:36 PM CDTTornado WatchSPC7 hr
Apr 24, 2:28 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.9 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
495 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

977 
WUUS54 KTSA 242352
SVRTSA
ARC131-OKC079-250045-
/O.NEW.KTSA.SV.W.0165.110424T2352Z-110425T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
652 PM CDT SUN APR 24 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
  SOUTHWESTERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 745 PM CDT

* AT 647 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
  WISTER...MOVING EAST AT 40 MPH.

  STORM HAZARDS INCLUDE...
  DAMAGING GOLF BALL SIZE HAIL...
  WIND GUSTS TO 65 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  WISTER...PANAMA...HOWE...POTEAU...HEAVENER...CAMERON...HARTFORD...
  MIDLAND...HUNTINGTON AND MANSFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3508 9419 3507 9423 3496 9422 3496 9423
      3496 9429 3495 9431 3495 9437 3492 9444
      3478 9445 3485 9488 3515 9483 3517 9463
      3510 9418
TIME...MOT...LOC 2352Z 265DEG 33KT 3500 9478

$$
3 follow-up statements
465 
WWUS54 KTSA 242357
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
657 PM CDT SUN APR 24 2011

ARC131-OKC079-250045-
/O.CON.KTSA.SV.W.0165.000000T0000Z-110425T0045Z/
SEBASTIAN AR-LE FLORE OK-
657 PM CDT SUN APR 24 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
CENTRAL LE FLORE AND SOUTHWESTERN SEBASTIAN COUNTIES...

AT 652 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WISTER...
MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
DAMAGING TENNIS BALL SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...PANAMA...
HODGEN...SHADY POINT...HOWE...POTEAU...HEAVENER...CAMERON...
HARTFORD...PATTERSON...MIDLAND...ARKOLA...HUNTINGTON...MANSFIELD AND
LIBERTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
LARGE DESTRUCTIVE HAIL. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND SHELTER
IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND
STAY AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.

&&

LAT...LON 3508 9419 3507 9423 3496 9422 3496 9429
      3495 9431 3495 9437 3492 9444 3478 9445
      3485 9485 3515 9483 3517 9463 3510 9418
TIME...MOT...LOC 2357Z 265DEG 33KT 3501 9473

$$
072 
WWUS54 KTSA 250010
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
710 PM CDT SUN APR 24 2011

ARC131-OKC079-250045-
/O.CON.KTSA.SV.W.0165.000000T0000Z-110425T0045Z/
SEBASTIAN AR-LE FLORE OK-
710 PM CDT SUN APR 24 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
EASTERN LE FLORE AND SOUTHWESTERN SEBASTIAN COUNTIES...

AT 706 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR POTEAU...
MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...CAMERON...
HARTFORD...PATTERSON...MIDLAND...ARKOLA...HUNTINGTON...MANSFIELD AND
LIBERTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
LARGE DESTRUCTIVE HAIL. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND SHELTER
IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND
STAY AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.

PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
DESTRUCTIVE STRAIGHT LINE WINDS. THIS STORM HAS THE POTENTIAL TO
CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO
UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN
INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3508 9419 3507 9423 3496 9422 3496 9429
      3495 9431 3495 9437 3492 9444 3478 9445
      3486 9470 3506 9471 3517 9463 3510 9418
TIME...MOT...LOC 0011Z 265DEG 33KT 3502 9457

$$
411 
WWUS54 KTSA 250026
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
726 PM CDT SUN APR 24 2011

ARC131-OKC079-250045-
/O.CON.KTSA.SV.W.0165.000000T0000Z-110425T0045Z/
SEBASTIAN AR-LE FLORE OK-
726 PM CDT SUN APR 24 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
EASTERN LE FLORE AND SOUTHWESTERN SEBASTIAN COUNTIES...

AT 725 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HARTFORD...
MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HARTFORD...PATTERSON...MIDLAND...ARKOLA...HUNTINGTON...MANSFIELD AND
LIBERTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
LARGE DESTRUCTIVE HAIL. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND SHELTER
IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND
STAY AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.

PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
DESTRUCTIVE STRAIGHT LINE WINDS. THIS STORM HAS THE POTENTIAL TO
CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO
UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN
INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3489 9444 3490 9453 3501 9452 3514 9449
      3510 9418 3508 9419 3507 9423 3496 9422
      3496 9429 3495 9431 3495 9437 3492 9444
TIME...MOT...LOC 0026Z 265DEG 33KT 3503 9440

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 6:01 PM CDT, 51 minutes earlier.

Area forecast discussion, Apr 24, 6:01 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
601 PM CDT SUN APR 24 2011

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.

LINE OF TRAINING CONVECTION HAS DEVELOPED ALONG THE FRONTAL
SURFACE FROM MLC TO FYV. LINE HAS SLOWLY BEEN SAGGING
SOUTHWARD...BUT MLC/FYV/FSM SHOULD SEE HEAVY RAIN IN TS THROUGH
MUCH OF THE FIRST 6 HOURS OF THE TAF. NEAR SEVERE WIND GUSTS MAY
OCCUR DURG THE TIME FRAME OF ABOUT 2315Z THROUGH 0030Z AT FSM.
ADDITIONAL SHRA/TSRA WILL BE LIKELY THROUGH THE NIGHT AT ALL
TERMINALS. FRONT WILL MOVE NORTHWARD BY TOMORROW...BRINGING
SOUTHERLY WINDS AND LIFTING CIGS TO THE TERMINALS. ADDITIONAL TSRA
WILL BE POSSIBLE AS THE FRONT MOVES SOUTH AGAIN TOWARD THE END OF
THE VALID TAF PERIOD.

&&

.PREV DISCUSSION... /ISSUED 318 PM CDT SUN APR 24 2011/

DISCUSSION...
MODERATE TO HEAVY SHOWERS AND THUNDERSTORMS HAVE MOVED ACROSS MOST
OF THE REGION THROUGHOUT THE DAY TODAY. A BROAD... CONTINUOUS
SWATH OF 3 TO 6 INCH RAINFALL TOTALS LIES FROM WESTERN CREEK AND
OKFUSKEE COUNTIES IN EAST CENTRAL OKLAHOMA TO NORTHERN BENTON AND
CARROLL COUNTIES IN NORTHWEST ARKANSAS. THE WEATHER REGIME THAT
HAS PRODUCED THIS ACTIVITY IS EXPECTED TO CONTINUE THROUGH
MONDAY... WITH THE STATIONARY FRONTAL BOUNDARY CONTINUING TO BE
THE FOCUS FOR HEAVY RAINFALL. SOIL HAS BECOME SATURATED AND AS
RAINFALL TOTALS CONTINUE TO ADD UP... FLOODING ISSUES WILL BECOME
MORE NUMEROUS ACROSS THE REGION.

AN UPPER LOW WILL FINALLY MOVE ACROSS THE CENTRAL PLAINS MONDAY INTO
TUESDAY... WHICH WILL GIVE THE PERSISTENT STATIONARY FRONT A PUSH TO
THE SOUTHEAST. HOWEVER... UNSTABLE CONDITIONS WILL CONTINUE TO
RESIDE ALONG AND SOUTH OF THE FRONT. WITH THE INCREASED UPPER AND
LOWER LEVEL DYNAMICS... CHANCES FOR SEVERE STORMS ACROSS OUR
SOUTHEASTERN COUNTIES ARE EXPECTED TO INCREASE GREATLY MONDAY AFTERNOON
AND EVENING.

TUESDAY SHOULD PROVIDE A BRIEF RESPITE FROM THE NEARLY CONTINUOUS
THUNDERSTORM AND RAINFALL ACTIVITY. HOWEVER... MODELS HAVE BEEN
CONSISTENT IN SWINGING ONE FINAL LOBE OF THE DEPARTING UPPER LOW
PRESSURE SYSTEM ACROSS THE REGION LATE TUESDAY. THIS LOBE
AND ASSOCIATED VORT MAX WILL QUICKLY GENERATE A SURFACE FRONT THAT
WILL SWING THROUGH THE REGION... INTERACTING WITH THE REMAINING LOW
LEVEL  MOISTURE TO PRODUCE ANOTHER ROUND OF CONVECTIVE STORMS LATE
TUESDAY INTO WEDNESDAY.

LESS CLOUDINESS... WARMER TEMPERATURES... AND A MORE TRANQUIL
WEATHER PATTERN IS EXPECTED FROM THURSDAY INTO NEXT WEEKEND.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR OKZ055-OKZ056-OKZ057-
     OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ066-OKZ067-OKZ068-
     OKZ069-OKZ070-OKZ071-OKZ072-OKZ074-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

AVIATION...22
Hazardous weather outlook, Apr 24, 5:00 PM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT SUN APR 24 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 PM CDT SUN APR 24 2011

...SIGNIFICANT SEVERE WEATHER...FLASH FLOODING AND RIVER FLOODING
FOR THE NEXT FEW DAYS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND OVERNIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
        ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...CRITICAL.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
 	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHWEST ARKANSAS AND EAST CENTRAL OKLAHOMA.

HEAVY RAIN.
	RISK...SIGNIFICANT.
 	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
 	ONSET...ONGOING.

DISCUSSION...
A STATIONARY BOUNDARY REMAINS DRAPED ACROSS SOUTHEASTERN OKLAHOMA
INTO THE ARKANSAS RIVER VALLEY LATE THIS AFTERNOON...WITH ONGOING
THUNDERSTORMS GENERALLY ALONG AND NORTH OF THE FRONT. A FEW OF THESE
STORMS COULD BECOME SEVERE INTO THE EVENING HOURS...WITH LARGE HAIL
AND DAMAGING WINDS POSSIBLE. ADDITIONAL THUNDERSTORMS MAY MOVE INTO
OR DEVELOP IN THE WARM SECTOR ACROSS SOUTHEAST OKLAHOMA INTO THE
EVENING...WHERE CAP STRENGTH REMAINS MINIMIZED. ANY STORM THAT
DEVELOPS NEAR OR ON THE BOUNDARY COULD POSE A TORNADO THREAT...AT
LEAST INTO THE EARLY TO MID EVENING.

HEAVY RAINFALL WILL BE A MAJOR CONCERN THIS EVENING AND THROUGH THE
OVERNIGHT HOURS...WITH SHOWERS AND THUNDERSTORMS CONTINUING AS THE
LOW-LEVEL JET STRENGTHENS. WIDESPREAD 2 TO 3 INCH RAINFALL HAS
OCCURRED OVER THE PAST 24 HOURS...WITH LOCAL AMOUNTS AROUND 4 TO 5
INCHES IN PARTS OF NORTHWEST ARKANSAS AND EAST CENTRAL OKLAHOMA.
TRAINING OF THUNDERSTORMS WILL EASILY RESULT IN AN ADDITIONAL INCH
OR TWO OF RAIN OVERNIGHT...RESULTING IN FLASH FLOODING AND PROLONGED
PERIODS OF AREAL AND RIVER FLOODING ACROSS THE REGION. SEVERAL AREA
RIVERS...ESPECIALLY IN THE ILLINOIS RIVER BASIN...WILL REMAIN IN
FLOOD INTO EARLY NEXT WEEK.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. EMERGENCY
MANAGERS AND LAW ENFORCEMENT AGENCIES SHOULD MONITOR ANY AREAS
THAT ARE PRONE TO FLOODING...AND BE PREPARED TO TAKE APPROPRIATE
ACTION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY AND TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN
POTENTIAL AND HIGH WIND POTENTIAL.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.

EXTENDED DISCUSSION...
THE THREAT FOR SEVERE WEATHER AND HEAVY RAIN WILL CONTINUE INTO
TUESDAY BEFORE FINALLY EXITING TO THE SOUTH AND EAST TUESDAY
NIGHT INTO WEDNESDAY. SEVERE WEATHER WILL BE POSSIBLE MONDAY
AFTERNOON/EVENING AND AGAIN TUESDAY AFTERNOON/EVENING AS A SERIES
OF UPPER LEVEL DISTURBANCES MOVE ACROSS THE PLAINS. THERE WILL BE
THE POTENTIAL FOR TORNADOES...LARGE HAIL AND DAMAGING WINDS WITH
BOTH ROUNDS OF SEVERE WEATHER. THE BEST CHANCES FOR TORNADOES WILL
BE ACROSS SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.

HEAVY RAIN AND FLOODING WILL BE A MAJOR CONCERN MONDAY AND
TUESDAY AS THE GROUND HAS BECOME MORE SATURATED. FURTHER DETAILS
SEE THE FLASH FLOOD WATCH /OKCFFATSA/ THAT HAS BEEN POSTED THROUGH
MONDAY NIGHT FOR PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR SEVERAL
ROUNDS OF SEVERE WEATHER AND HEAVY FLOODING RAINS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Apr 24, 6:19 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
619 PM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     FLASH FLOOD      CHECOTAH                35.47N 95.52W
04/24/2011                   MCINTOSH           OK   EMERGENCY MNGR

            CHECOTAH MIDDLE SCHOOL BUILDINGS BEING FLOODED.

&&

SFP
Special weather statement, Apr 24, 6:24 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
624 PM CDT SUN APR 24 2011

ARZ010-019-020-029-250000-
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-WASHINGTON AR-
624 PM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHEASTERN WASHINGTON AND CRAWFORD

IN WEST CENTRAL ARKANSAS
     NORTHERN SEBASTIAN AND WESTERN FRANKLIN

AT 624 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES WEST OF NATURAL DAM TO CEDARVILLE TO 5 MILES
WEST OF MILL CREEK...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THESE STORMS INCLUDE...PLEASANT HILL...MILL CREEK...
PINEY...UNIONTOWN...CONCORD...BIDVILLE...MULBERRY...VESTA...TONEY...
LONELM...CRAVENS...JETHRO...FERN...FORT SMITH...BARLING...LAVACA...
CENTRAL CITY...WINSLOW...MOUNTAINBURG...VAN BUREN...ALMA...
CEDARVILLE...NATURAL DAM...CHESTER...KIBLER...SHIBLEY...FURRY...
DYER...FIGURE FIVE...RUDY...LEE CREEK...LOCKE AND MOUNT GAYLER.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3534 9401 3528 9443 3554 9444 3573 9448
      3587 9399 3578 9395 3576 9396 3576 9394
      3561 9388
TIME...MOT...LOC 2324Z 260DEG 38KT 3566 9438 3555 9432
          3535 9447
Special weather statement, Apr 24, 6:42 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
642 PM CDT SUN APR 24 2011

OKZ060-061-250015-
ROGERS OK-TULSA OK-
642 PM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN ROGERS AND NORTHEASTERN TULSA

AT 642 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER TULSA...MOVING
NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...TULSA...CLAREMORE...CATOOSA...VERDIGRIS...OWASSO AND
COLLINSVILLE.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3649 9575 3619 9552 3617 9563 3617 9576
      3614 9577 3610 9591 3622 9600
TIME...MOT...LOC 2342Z 233DEG 35KT 3615 9591
Local storm report, Apr 24, 6:47 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
647 PM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLASH FLOOD      WESTVILLE               35.99N 94.57W
04/24/2011                   ADAIR              OK   LAW ENFORCEMENT

            SEVERAL WATER RESCUES UNDERWAY DUE TO HIGH WATER NEAR
            WESTVILLE AND WATTS

&&

MAT
Local storm report, Apr 24, 6:51 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
651 PM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             OWASSO                  36.27N 95.85W
04/24/2011  M1.00 INCH       TULSA              OK   NWS EMPLOYEE

&&

MAT
Local storm report, Apr 24, 6:51 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT   ...CORRECTED FOR TIME...
NATIONAL WEATHER SERVICE TULSA OK
651 PM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     HAIL             OWASSO                  36.27N 95.85W
04/24/2011  M1.00 INCH       TULSA              OK   NWS EMPLOYEE

&&

MAT

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 7:10 PM CDTSpecial Weather StatementTSAMadison50 min
Apr 23, 7:27 PM CDTSevere Thunderstorm WarningTSAMadison43 min
Apr 23, 7:56 PM CDTTornado WarningTSAMadison19 min
Apr 23, 10:15 PM CDTFlash Flood WarningTSABenton, Carroll, Madison, Washington6 hr
Apr 23, 10:39 PM CDTRiver Flood WarningTSACarroll64 hr
Apr 23, 10:51 PM CDTSpecial Weather StatementTSABenton, Carroll, Madison, Washington54 min
Apr 23, 10:57 PM CDTSevere Thunderstorm WarningTSABenton, Washington63 min
Apr 23, 11:14 PM CDTSevere Thunderstorm WarningTSACarroll16 min
Apr 23, 11:32 PM CDTWind AdvisoryTSA4 hr
Apr 23, 11:50 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Washington42 min
Apr 24, 12:16 AM CDTSpecial Weather StatementTSAWashington44 min
Apr 24, 3:49 AM CDTAreal Flood WarningTSABenton, Carroll, Madison, Washington8 hr
Apr 24, 9:51 AM CDTFlash Flood WarningTSABenton, Carroll, Crawford, Franklin, Madison, Washington4 hr
Apr 24, 2:05 PM CDTFlash Flood WarningTSABenton, Carroll, Madison, Washington6 hr
Apr 24, 6:24 PM CDTSpecial Weather StatementTSACrawford36 min
Apr 24, 6:29 PM CDTAreal Flood AdvisoryTSACrawford, Sebastian61 min
Apr 24, 6:48 PM CDTFlash Flood WarningTSACrawford, Franklin, Sebastian6 hr
Apr 24, 6:48 PM CDTSevere Thunderstorm WarningTSACrawford, Sebastian42 min
Apr 24, 6:54 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin35 min
Apr 23, 8:43 PM CDTRiver Flood WarningTSACherokee4 days
Apr 23, 8:59 PM CDTSevere Thunderstorm WarningTSAPittsburg33 min
Apr 23, 9:18 PM CDTSpecial Weather StatementTSAOkfuskee42 min
Apr 23, 9:19 PM CDTSpecial Weather StatementTSAMcIntosh41 min
Apr 23, 9:42 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee29 min
Apr 23, 9:44 PM CDTSpecial Weather StatementTSACherokee46 min
Apr 23, 9:57 PM CDTSpecial Weather StatementTSACreek48 min
Apr 23, 10:13 PM CDTSpecial Weather StatementTSATulsa47 min
Apr 23, 10:22 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Tulsa38 min
Apr 23, 10:36 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Muskogee, Sequoyah39 min
Apr 23, 10:41 PM CDTSpecial Weather StatementTSAMuskogee34 min
Apr 23, 10:50 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa29 min
Apr 23, 11:07 PM CDTSpecial Weather StatementTSACreek53 min
Apr 23, 11:17 PM CDTFlash Flood WarningTSAAdair, Cherokee, McIntosh, Muskogee, Sequoyah, Wagoner5 hr
Apr 24, 1:50 AM CDTSpecial Weather StatementTSACreek25 min
Apr 24, 2:23 AM CDTRiver Flood WarningTSACherokee36 hr
Apr 24, 4:44 AM CDTSevere Thunderstorm WarningTSAPittsburg61 min
Apr 24, 5:34 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg41 min
Apr 24, 6:16 AM CDTSpecial Weather StatementTSAHaskell, Latimer, LeFlore44 min
Apr 24, 9:12 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Sequoyah93 min
Apr 24, 3:18 PM CDTFlash Flood WarningTSAAdair, Cherokee, Creek, Delaware, McIntosh, Muskogee and 4 more6 hr
Apr 24, 4:44 PM CDTSpecial Weather StatementTSAPittsburg31 min
Apr 24, 5:02 PM CDTSpecial Weather StatementTSAMuskogee28 min
Apr 24, 5:16 PM CDTTornado WarningTSAHaskell, Latimer, Pittsburg44 min
Apr 24, 5:31 PM CDTSevere Thunderstorm WarningTSAAdair, Haskell, Muskogee, Sequoyah44 min
Apr 24, 5:47 PM CDTTornado WarningTSAHaskell, LeFlore, Sequoyah32 min
Apr 24, 5:58 PM CDTSpecial Weather StatementTSAOsage47 min
Apr 24, 5:59 PM CDTSpecial Weather StatementTSACreek, Tulsa46 min
Apr 24, 6:05 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore55 min
Apr 24, 6:11 PM CDTSpecial Weather StatementTSALatimer34 min
Apr 24, 6:13 PM CDTSevere Thunderstorm WarningTSACreek, Tulsa32 min
Apr 24, 6:16 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah44 min
Apr 24, 6:21 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg39 min
Apr 24, 6:42 PM CDTSpecial Weather StatementTSARogers33 min
Apr 24, 6:50 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa25 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.